C-MOL-650 Tablet MANUFACTURER/ MARKETER C Pharmaceuticals SALT COMPOSITION Paracetamol (650mg) STORAGE Store below 30°C
C-MOL-650 Paracetamol 650mg Tablet helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain. It is used to treat headaches, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, muscle aches, and the common cold.
C-MOL-650 Paracetamol 650mg Tablet may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor. It is usually best taken with food otherwise it may upset your stomach. Do not take more or use it for longer than recommended.
Side effects are rare if this medicine is used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people. Consult your doctor if any of these side effects bother you or do not go away.
This medicine is widely prescribed and considered safe but is not suitable for everybody. Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines. It may affect the dose or suitability of this medicine. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.
Benefits of C-MOL-650 Tablet
In Pain relief
C-MOL-650 Paracetamol 650mg Tablet is a common painkiller for treating aches and pains. It is widely used and rarely causes any side effects if taken properly. To get the most benefits, take it as prescribed. Do not take more or for longer than needed as that can be dangerous.
In Treatment of Fever
C-MOL-650 Paracetamol 650mg Tablet is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with other medicines. Take it as prescribed by the doctor.
Side effects of C-MOL-650 Tablet
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them
Common side effects of C-MOL-650
How to use C-MOL-650 Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. C-MOL-650 Paracetamol 650mg Tablet is to be taken with food.
How C-MOL-650 Tablet works
C-MOL-650 Paracetamol 650mg Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.
It is unsafe to consume alcohol with C-MOL-650 Paracetamol 650mg Tablet.
CONSULT YOUR DOCTOR
C-MOL-650 Paracetamol 650mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
SAFE IF PRESCRIBED
C-MOL-650 Paracetamol 650mg Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
C-MOL-650 Paracetamol 650mg Tablet does not usually affect your ability to drive.
C-MOL-650 Paracetamol 650mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of C-MOL-650 Paracetamol 650mg Tablet may be needed. Please consult your doctor. However, C-MOL-650 Paracetamol 650mg Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.
C-MOL-650 Paracetamol 650mg Tablet should be used with caution in patients with liver disease. Dose adjustment of C-MOL-650 Paracetamol 650mg Tablet may be needed. Please consult your doctor. However, the use of C-MOL-650 Paracetamol 650mg Tablet is not recommended in patients with severe liver disease and active liver disease.
What if you forget to take C-MOL-650 Tablet?
If you miss a dose of C-MOL-650 Paracetamol 650mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.